# SDR AALA202202289154

- Difficulty date: February 25, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 65,338 hours, 29,560 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Actuator
- Part number: G4000VSVA01
- Part serial: AAG15650
- Condition: Faulty
- Location: Zone 300 - Stabs
- Part time: 13,298 hours, 7,523 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AIRCRAFT WAS GROUNDED: REJECTED TAKEOFF AT APPROXIMATELY 70 KNOTS DUE ECAM ENGINE #2 ECAM COMPRESSOR VANE FAULT. REPLACED ENGINE #2 VSV ACTUATOR PER JOB CARD 26T40075005. NO LEAKS NOTED. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
